Generalized liouville equation, entropy, and dynamic systems containing limit cycles
Willi-Hans Steeb
Physica A: Statistical Mechanics and its Applications, 1979, vol. 95, issue 1, 181-190
Abstract:
The relation between the generalized Liouville equation, entropy production rates and autonomous systems of differential equations containing limit cycles is investigated. Moreover, the connection between the generalized Liouville equation and the Lie derivative of a differential form with respect to a vector field is discussed.
Date: 1979
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437179900505
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:95:y:1979:i:1:p:181-190
DOI: 10.1016/0378-4371(79)90050-5
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().